# SDR CA070814009

- Difficulty date: August 13, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 13,809 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT BELT LOOPS THAT SECURE THE FRONT SEAT LAP BELTS TO THE SEAT FAILED.  THIS ALLOWED THE SEAT BELT, WHILE BEING SECURED, TO LOOP OVER THE SEAT BACK ADJUSTMENT LEVER.  WHEN THE PILOT ADJUSTED HIS SEAT PRIOR TO TAXI, THE SEAT BACK ADJUST LEVER WAS ACTIVATED AND THE SEAT BACK RECLINED TO ITS FULL BACK POSITION. (TC NR 20070814009)
